Further qualitative properties for elliptic equations in unbounded domains
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 25 (1997) no. 1-2, p. 69-94
@article{ASNSP_1997_4_25_1-2_69_0,
     author = {Berestycki, Henri and Caffarelli, Luis and Nirenberg, Louis},
     title = {Further qualitative properties for elliptic equations in unbounded domains},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {1-2},
     year = {1997},
     pages = {69-94},
     zbl = {1079.35513},
     mrnumber = {1655510},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_1-2_69_0}
}
Berestycki, Henri; Caffarelli, Luis; Nirenberg, Louis. Further qualitative properties for elliptic equations in unbounded domains. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 25 (1997) no. 1-2, pp. 69-94. http://www.numdam.org/item/ASNSP_1997_4_25_1-2_69_0/

[1] S.B. Angenent, Uniqueness of the solution of a semilinear boundary value problem, Math. Ann. 272 (1985), 129-138. | MR 794096 | Zbl 0576.35044

[2] H. Berestycki - L. Nirenberg, On the method of moving planes and the sliding method, Boletim Soc. Brasil. de Mat. Nova Ser. 22 (1991), 1-37. | MR 1159383 | Zbl 0784.35025

[3] H. Berestycki - L. Caffarelli - L. Nirenberg, Symmetry for Elliptic Equations in a Halfspace, in "Boundary value problems for partial differential equations and applications", volume dedicated to E. Magenes, J. L. Lions et al., ed., Masson, Paris (1993), 27-42. | MR 1260436 | Zbl 0793.35034

[4] H. Berestycki - L. Caffarelli - L. Nirenberg, Monotonicity for elliptic equations in an unbounded Lipschitz domain, Comm. Pure Appl. Math. 50 (1997), 1089-1112. | MR 1470317 | Zbl 0906.35035

[5] H. Berestycki - L. Caffarelli - L. Nirenberg, Inequalities for second order elliptic equations with applications to unbounded domains I, Duke Math. J. 81 (1996), 467-494. | MR 1395408 | Zbl 0860.35004

[6] H. Berestycki - L. Nirenberg - S.R.S. Varadhan, The principal eigenvalue and maximum principle for second order elliptic operators in general domains, Comm. Pure Applied Math. 47 (1994), 47-92. | MR 1258192 | Zbl 0806.35129

[7] J. Busca, Existence Results for Bellman Equations and Maximum Principles in Unbounded Domains, preprint. | MR 1720774

[8] L. Caffarelli - N. Garofalo - F. Segala, A gradient bound for entire solutions of quasi-linear equations and its consequences, Comm. Pure Appl. Math. 47 (1994), 1457-1473. | MR 1296785 | Zbl 0819.35016

[9] Ph. Clément - G. Sweers, Existence and multiplicity results for a semilinear elliptic eigenvalue problem, Annali di Pisa, Ser. 414 (1987), 97-121. | Numdam | MR 937538 | Zbl 0662.35045

[10] E.N. Dancer, Some notes on the method of moving planes, Bull. Australian Math. Soc. 46 (1992), 425-434. | MR 1190345 | Zbl 0777.35005

[11] E. De Giorgi, Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino, Cl. Sci. Fis. Mat. Natur. (3) 3 (1957), 25-43. | MR 93649 | Zbl 0084.31901

[12] E. De Giorgi, Convergence Problems for Functionals and Operators, Proc. Int. Meeting on Recent Methods in Nonlinear Analysis, E. De Giorgi, E. Magenes and U. Mosco eds., Pitagora Ed., Bologna (1979), 131-188 | MR 533166 | Zbl 0405.49001

[13] M. Esteban - P.L. Lions, Existence and nonexistence results for semilinear elliptic problems in unbounded domains, Proc. Royal Soc. Edinburgh A 93 (1982), 1-14. | MR 688279 | Zbl 0506.35035

[14] N. Ghoussoub - C. Gui, On a Conjecture of De Giorgi and some Related Problems, preprint. | MR 1637919

[15] B. Gidas - W.M. Ni - L. Nirenberg, Symmetry and related properties via the maximum principle, Comm. Math. Phys. 68 (1979), 209-243. | MR 544879 | Zbl 0425.35020

[16] D. Gilbarg - S.N. Trudinger, "Elliptic Partial Differential Equations of Second Order", 2nd ed., Springer Verlag, 1983. | MR 737190 | Zbl 0562.35001

[17] L. Modica, A gradient bound and a Liouville theorem for nonlinear Poisson equations, Comm. Pure Appl. Math. 38 (1985), 679-684. | MR 803255 | Zbl 0612.35051

[18] L. Modica - S. Mortola, Some entire solutions in the plane of nonlinear Poisson equations, Bollettino U.M.I. B5-17 (1980), 614-622. | MR 580544 | Zbl 0448.35044

[19] J. Moser, On Harnack's theorem for elliptic differental equations, Comm. Pure Appl. Math. 14 (1961), 577-591. | MR 159138 | Zbl 0111.09302

[20] M.H. Protter - H.F. Weinberger, "Maximum Principles in Differential Equations", Prentice-Hall, Englewood Cliffs, New Jersey, 1967. | MR 219861 | Zbl 0153.13602

[21] H. Tehrani, Doctoral Thesis, Courant Institute, 1994.